본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

European journal of combinatorics : Journal européen de combinatoire = Europäische Zeitschrift für Kombinatorik v.68, 2018년, pp.132 - 147   SCI SCIE
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

Enumeration and maximum number of minimal connected vertex covers in graphs

Golovach, Petr A. (Department of Informatics, University of Bergen, PB 7803, N-5020 Bergen, Norway ); Heggernes, Pinar (Department of Informatics, University of Bergen, PB 7803, N-5020 Bergen, Norway ); Kratsch, Dieter (Université );
  • 초록  

    Abstract CONNECTED VERTEX COVER is one of the classical problems of computer science, already mentioned in the monograph of Garey and Johnson (1979). Although the optimization and decision variants of finding connected vertex covers of minimum size or weight are well-studied, surprisingly there is no work on the enumeration or maximum number of minimal connected vertex covers of a graph. In this paper we show that the number of minimal connected vertex covers of a graph is at most 1 . 866 8 n , and these sets can be enumerated in time O ( 1 . 866 8 n ) . For graphs of chordality at most 5, we are able to give a better upper bound, and for chordal graphs and distance-hereditary graphs we are able to give tight bounds on the maximum number of minimal connected vertex covers.


 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기